|Which Diet Pill is Safe with Stribild?
Jan 30, 2014
Hello. I am a 35 year old, 318 lbs african american male whom tested positive back in eary 2012. I am taking oncec a day Stribild and my VL is undetected and my CD4 count is over 550. I am struggling with losing weight and have been working out at the gym 5 days a week and at least an hour each time. However I still am losing no weight and my stomach refuses to get smaller. Im thinking of trying either of the three: Alli, Phentermine, or Meridia. Does either of these pose a threat to my HIV treatment? Also does using a whey protein help shed fat?
| Response from Mr. Vergel
There is no data on interactions between those weight loss prescription drugs and Stribld.
If you decide to take any of them with your doctor's approval, keep an eye on your creatinine clearance (eGFR: http://nkdep.nih.gov/lab-evaluation/gfr-calculators/adults-conventional-unit.asp ) to ensure it is not dropping too much under 70. Stribld is known to cause decreases in GFR so we need to be careful when adding other medications on top of this regimen.
You may want to read this information about fat loss. I hope it helps!
Let us know your experience. We do not have any data on the use of those new obesity drugs in HIV!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- Can Smx/tmp Cure Trichomoniasis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.